Zwei Determinantensätze

E. Netto Giessen

TBD mathscidoc:1701.33271

Acta Mathematica, 17, (1), 199-204, 1893.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:55 uploaded by actaadmin ] [ 61 downloads ] [ 0 comments ]
@inproceedings{e.1893zwei,
  title={Zwei Determinantensätze},
  author={E. Netto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202955911943980},
  booktitle={Acta Mathematica},
  volume={17},
  number={1},
  pages={199-204},
  year={1893},
}
E. Netto. Zwei Determinantensätze. 1893. Vol. 17. In Acta Mathematica. pp.199-204. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202955911943980.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved